# SDR SWAA2022091546979

- Difficulty date: August 27, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS767 BETWEEN LBL21 TO RBL21 WL156 AFT CARGO COMPARTMENT 2022-452185 / [01] REPLACED STRAP LOC BS727D BETWEEN LBL21 TO RBL21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 SEE INDIVIDUAL SING OFF BELOW;[02] CORRECTED STEP 1 REPLACED STRAP LOC BS 767 BETWEEN LBL21 TO RBL21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DRAWING 146A7500 REV-. SEE INDIVIDUAL SING OFF BELOW;[03] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
